• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Stimulants Can Adderall cause stinging during urination?

nancy145

Bluelighter
Joined
Dec 25, 2014
Messages
501
Location
Virginia,usa
So I take 40 mg of Adderall a day, and I've had a painful stinging feeling when I urinate sometimes. It usually happens in the mornings, when I take my Adderall, and also happens more often when I take extra adderall. I saw my physician about it and he did an STD test which turned up negative. Can Adderall cause this? I also take several other drugs which I don't think cause it, except maybe the caffeine, but are probably worth listing.
•Lamictal
•effexor
•xanax
•klonopin (rarely)
•vraylar
•5-htp
•l-tyrosine
•deplin
•cannabis
•caffeine (200-500 mg)
 

GetMeOutOfThisCRAP

Bluelighter
Joined
Dec 20, 2017
Messages
951
I know higher doses can cause a difficulty in peeing which has happened to me in the past here and there, but I've never had stinging issues while that's happening. If it's not an STI and you don't have a urinary tract infection, it's probably the addy then reacting with your body but I'm seriously not a doctor lol. Are you drinking water when you take adderall? It may be the toxic residue from the pills being left over in your urine if you're barely drinking water causing that sensation. As in, sometimes adderall or not if I don't drink water and my pee isn't clear it can sting a little especially when it's too yellow. Adderall does especially past 80mgs make my urine a little bit cloudy and it looks like my pee is toxified. So I always drink a lot of water on it especially since it dehydrates the body by nature.

But since you got an STI test (good job), and you'd be screaming in pain if it was a UTI--it's probably nothing serious at all. See if it goes away when you drink more water with your adderall. I'm assuming you're female as well. If drinking more water doesn't help alleviate it when you're on adderall, I'm sure there are other feminine causes of painful urination which I have no idea about. I can't see caffeine or benzos having anything to do with it. I'm unfamiliar with the other substances you're taking for the most part, so I'd google if this is a symptom from the side effects of the others.
 
Last edited:

nancy145

Bluelighter
Joined
Dec 25, 2014
Messages
501
Location
Virginia,usa
I drink a minimum of 2 liters of water a day because of the Adderall so I don't think it's dehydration.
 

KS78

Bluelighter
Joined
Apr 9, 2008
Messages
944
I don't know about only Adderall but if you take these drugs together regularly, the stinging shouldn't be so surprising.
 

CoastTwoCoast

Bluelighter
Joined
Feb 18, 2016
Messages
5,479
Location
Dancing on the corpses' ashes
No. I've taken high doses of Addy in the past and never ever experienced stinging during urination.

Stinging During Urination is coming to a town near you!

Sorry, anyway what is Deplin?
 

CoastTwoCoast

Bluelighter
Joined
Feb 18, 2016
Messages
5,479
Location
Dancing on the corpses' ashes
Seems like a UTI. That causes burning.
 

checktest

Bluelighter
Joined
Jun 9, 2013
Messages
341
Location
The Aether
Deplin is l-methylfolate, basically a more biologically relevant form of the vitamin folate that can be used better by some people ( or is misprocessed by others). Thought to aid in the folate cycle, processing of homocysteine, etc.. downstream effects on neurotransmitters.

Some people are thought to have issues with MTHFR which processes folate. C677T and A1298C mutations and others.

It is approved as a medical food and sometimes prescribed as an augmentation in depression.

I was given 15mg (I think I'm heterozygous for the above?) but didn't notice much at the time.


Maybe bad vasoconstriction that's dose dependent (like with the extra adderall or caffeine in the morning with your other drugs)? Or some other irritation and coincidence.
 
Top